# SDR SWIA202157972

- Difficulty date: March 17, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 46,271 hours, 39,666 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Condition: Corroded
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBD GROUND SPOILER, OTBD HINGE HARDWARE CORRODED      (C-CHECK RO 5/3/2021)    REMOVED AND REPLACED LH INBD GROUND SPOILER OTBD HINGE HARDWARE REF AMM 27-65-01-400-801. OPS TEST GOOD
